Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 752964, 20 pages
http://dx.doi.org/10.5402/2012/752964
Research Article

Some Blow-Up and Smooth Solutions about Landau-Lifshitz Equation and Their Spatial Curvature Behavior

Department of Applied Mathematics, Beijing University of Technology, Ping Le Yuan 100, Chaoyang District, Beijing 100124, China

Received 30 May 2012; Accepted 26 June 2012

Academic Editors: S. Blanes and X.-S. Yang

Copyright © 2012 Penghong Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Landau and E. Lifshitz, “On the theory of the dispersion of magnetic permeability in ferromagnetic bodies,” Physikalische Zeitschrift der Sowjetunion, vol. 8, pp. 153–169, 1935. View at Google Scholar
  2. L. D. Landau and E. M. Lifshitz, “On the theory of the dispersion of magnetic permeability in ferromagnetic bodies,” in Collected Papers, L. D. Landau, Ed., pp. 101–114, Pergamon, New York, NY, USA, 1965. View at Google Scholar
  3. M. Lakshmanan, Th. W. Ruijgrok, and C. J. Thompson, “On the dynamics of a continuum spin system,” Physica A, vol. 84, no. 3, pp. 577–590, 1976. View at Publisher · View at Google Scholar
  4. K. Nakamura and T. Sasada, “Solitons and wave trains in ferromagnets,” Physics Letters A, vol. 48, no. 5, pp. 321–322, 1974. View at Google Scholar · View at Scopus
  5. J. Tjon and J. Wright, “Solitons in the continuous Heisenberg spin chain,” Physical Review B, vol. 15, no. 7, pp. 3470–3476, 1977. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Senthil Kumar, M. Lakshmanan, B. Grammaticos, and A. Ramani, “Nonintegrability of (2+1)-dimensional continuum isotropic Heisenberg spin system: painlevé analysis,” Physics Letters A, vol. 356, no. 4-5, pp. 339–345, 2006. View at Publisher · View at Google Scholar
  7. P. Zhong, R. Yang, and G. Yang, “Exact periodic and blow up solutions for 2D Ginzburg-Landau equation,” Physics Letters A, vol. 373, no. 1, pp. 19–22, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Guo and G. Yang, “Some exact nontrivial global solutions with values in unit sphere for two-dimensional Landau-Lifshitz equations,” Journal of Mathematical Physics, vol. 42, no. 11, pp. 5223–5227, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. S. Yang and X. G. Liu, “Spherical cone symmetric families generated by Landau-Lifshitz equation and their evolution,” Scientia Sinica Mathematica, vol. 41, no. 2, pp. 181–196, 2011 (Chinese). View at Publisher · View at Google Scholar
  10. B. Guo, Y. Han, and G. Yang, “Blow up problem for Landau-Lifshitz equations in two dimensions,” Communications in Nonlinear Science & Numerical Simulation, vol. 5, no. 1, pp. 43–44, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. B. L. Guo, Y. Q. Han, and G. S. Yang, “Exact blow-up solutions for multidimensional Landau-Lifshitz equations,” Advances in Mathematics, vol. 30, no. 1, pp. 91–93, 2001 (Chinese). View at Google Scholar
  12. X. Liu, S. Jiang, and Y. Han, “New explicit solutions to the n-dimensional Landau-Lifshitz equations,” Physics Letters A, vol. 281, no. 5-6, pp. 324–326, 2001. View at Publisher · View at Google Scholar
  13. G. Yang and B. Guo, “Some exact solutions to multidimensional Landau-Lifshitz equation with uprush external field and anisotropy field,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3999–4006, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Daniel, K. Porsezian, and M. Lakshmanan, “On the integrability of the inhomogeneous spherically symmetric Heisenberg ferromagnet in arbitrary dimensions,” Journal of Mathematical Physics, vol. 35, no. 12, pp. 6498–6510, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH